# SDR DALA2015030201775

- Difficulty date: February 24, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BS 1500 & 1520, LBL 16: ZEE ANGLE CARGO TIE DOWN, FITTING INSERTS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.   R & R FITTINGS AT STA 1500 AND 1520, LBL 16 IAW SRM.
